# SDR FDEA201502040436

- Difficulty date: February 4, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC702119
- Condition: Cracked
- Location: Bs 2046 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT FUSELAGE UPPER AFT FRAME ANGLE FOUND CRACKED AT BS 2046.  REMOVED AND REPLACED THE FRAME ANGLE IAW SRM 51-35-01, AND SRM 51-31-01.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
